Skip to main content
Log in

Regularity of quasiconvex envelopes

  • Original article
  • Published:
Calculus of Variations and Partial Differential Equations Aims and scope Submit manuscript

Abstract.

We prove that the quasiconvex envelope of a differentiable function which satisfies natural growth conditions at infinity is a \(C^1\) function. Without the growth conditions the result fails in general. We also obtain results on higher regularity (in the sense of \(C^{1,\alpha}_{\rm loc}\)) and similar results for other types of envelopes, including polyconvex and rank-1 convex envelopes.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Additional information

Received January 11, 2000/ Accepted January 14, 2000 / Published online June 28, 2000

Rights and permissions

Reprints and permissions

About this article

Cite this article

Ball, J., Kirchheim, B. & Kristensen, J. Regularity of quasiconvex envelopes. Calc Var 11, 333–359 (2000). https://doi.org/10.1007/s005260000041

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s005260000041

Keywords

Navigation